Sunday, March 6, 2016

SAD!! This 200L Uniosun Girl Killed Herself After Taking Overdose Of Tramadol

This is so sad, ladies please be careful with self medications cause when done wrongly it leads to suicide,

The Whole of Uniosun, Osogbo campus students area was thrown in Chaos after a 200L female student died of overdose tablets of Tramadol.

The First class students was rushed to a nearby hospital but was rejected, She died on their way to another hospital.

Uniosun lost a gem. The Late book worm goes by the name Babatunde Oluwatosin, a student of the department of Anatomy.

All Uniosun students are expected to be presented for the candle night on Monday at theology primary school along school junction.

May her soul rest in peace!

No comments:

Post a Comment

Disclaimer:
Drop Comments
*Comments on this blog are NOT posted by ANY STAFF OF ENEKEM.
*ENEKEM Readers are SOLELY responsible for the comments they post on Enekem.com
*cheers*

NEHEMIAH APOSTOLIC RESOURCE CENTER ORGANIZES A SPECIAL EDITION OF THE SCHOOL OF GOVERNMENT AND POLITICS

The school of Government and politics conference which held yesterday , Thursday the 29th of November in Abuja Was organized by Nehem...